Some general results concerning the critical exponents of percolation processes

Published

Journal Article

In this paper we will give some results concerning the critical exponents of percolation processes which are valid for "any" model. These results show that in several respects the behavior which occurs for percolation on the binary tree provides bounds on one side for what happens in general. These results and their proofs are closely related to their analogues for the Ising model. © 1985 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Durrett, R

Published Date

  • September 1, 1985

Published In

Volume / Issue

  • 69 / 3

Start / End Page

  • 421 - 437

Electronic International Standard Serial Number (EISSN)

  • 1432-2064

International Standard Serial Number (ISSN)

  • 0044-3719

Digital Object Identifier (DOI)

  • 10.1007/BF00532742

Citation Source

  • Scopus